bitter taste stuck in my mouth, pred or imuran?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

artist guy
Veteran Member


Date Joined Jan 2010
Total Posts : 1373
   Posted 2/4/2010 6:23 PM (GMT -7)   
please I hope someone is experiencing the bitter taste on there tongue, i can't tell if it is the pred or imuran or the after flare of cd in my mouth, the canker sores are gone, my throat has calmed down,the taste really sucks, I can't tell if it's on my tongue or just my mouth in general. I've been on the two med's for around 2 weeks now. at first i thought it was the food but now. Iam %95 vegan. am i nuts or what
artist guy


sickandlucky
Regular Member


Date Joined Oct 2009
Total Posts : 253
   Posted 2/4/2010 6:40 PM (GMT -7)   
hey artist guy, I had a bitter metallic taste in my mouth the whole past week but I was also on antibiotics (biaxin). But now that that's out of my system I'm back to normal. I'm on pred and imuran too. Feel better!
female 19, diagnosed crohns december 2008
entocort/pentasa previously, now prednisone & imuran, probiotics, calcium w/d3, biotin, folic acid, zinc, omega 3s, digestive enzymes & prenatal multivitamin


onedaymore
Regular Member


Date Joined Apr 2009
Total Posts : 111
   Posted 2/4/2010 6:56 PM (GMT -7)   
Prednisone has a horrible taste that lingers. The only way I can avoid it is if I take it with Ensure, which has a thick texture and strong flavor to mask and coat it.
Diagnosed with Crohn's in 2008 at the age of 22.
Currently on: Remicade, Imuran, Pentasa, Zofran, Tramadol, Welchol, Phenergan, Ambien, Metoclopramide, Omeprazole, Hyoscyamine


UCinNC
Veteran Member


Date Joined May 2007
Total Posts : 528
   Posted 2/4/2010 6:59 PM (GMT -7)   
probably the pred.
I've been on Imuran for 2 years - no taste from it.
good luck. maybe sucking on a hard candy would help?
32/Female/NC
Pancolitis dx 3/07
9 Colazal a day
150mg Imuran/day (5'4, 135 lbs, was steroid dependent, reached this dose 9/07)


wednesday77
Regular Member


Date Joined Oct 2007
Total Posts : 390
   Posted 2/4/2010 7:56 PM (GMT -7)   
I am on prednisone right now and have been experiencing something similar, like a sour taste in the back of my mouth.  I am also mostly vegan, mainly for Crohn's issues while I am having a flare, but have started more of a macrobiotic diet so have been eating fish (no meat or dairy though).
32 yr old Female
Crohn's Colitis
DX 12/06
 
Currently on Remicade, trying to remember to take Multivitamin and Calcium, need to start taking Probiotics and Omega 3-6-9 and Vitamin D
 
 


artist guy
Veteran Member


Date Joined Jan 2010
Total Posts : 1373
   Posted 2/5/2010 9:39 AM (GMT -7)   
well it seems the bitter taste has subsided, i night have had a slight possable flare on my tongue, this mornign it seems normal. i did alot of exercise yesterday so maybe that i did to much, who know, we are test mice for our  med's so that's the life of a cd'er

artist guy

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:08 PM (GMT -7)
There are a total of 2,735,180 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
236 Guest(s), 7 Registered Member(s) are currently online.  Details
Mews2much, bluelyme, ufindjess, Tick41, Girlie, Jaybee&GG, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer